MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.1993.tb07423.x

Медицинская библиотека · Anaesthesia · 1993

Drug-induced hyperthermia.

Nimmo S M, Kennedy B W, Tullett W M, Blyth A S, Dougall J R

Клинический случайСтатьяПеревод в очереди

Аннотация

Drugs with antidopaminergic properties and those capable of stimulating serotonin release can be responsible for hyperthermia syndromes such as neuroleptic malignant syndrome and serotonin syndrome. Dopamine and serotonin are important neurotransmitters in temperature regulation and it is likely that these reactions result from drug-induced changes in neurotransmitter levels. We describe three cases of drug-induced hyperthermia, discuss their aetiology and management, with both general measures and therapies designed to redress neurotransmitter imbalance.

Для цитирования: Nimmo S M, Kennedy B W, Tullett W M, Blyth A S, Dougall J R. Drug-induced hyperthermia.. Anaesthesia. 1993. DOI: 10.1111/j.1365-2044.1993.tb07423.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.